# SDR CALA2021070101010

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820200
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) CORROSION ON AFT CABIN FLOOR BEAM Y 1292 AFT EN D AT FR68. (74-15) REMOVED AND REPLACED AFT CABIN FLOOR BEAM Y1292 FROM FR68 TO FR6 9 IAW SRM 51-42-11 SFR# 10266703.
